unwell Posted September 22, 2008 Share Posted September 22, 2008 Hi. I am new to the Crazy Boards and new to meds. I have clinical depression (not sure what clinical before depression is supposed to mean) and general anxiety disorder. I was just put on my first med ever. I have been on 50mg of Pristiq for 25 days now. About 4 days into this I had a horrible head ache for 2 whole days in the back of my head! Never had a head ache in the back of my head before. I couldn't sleep and felt sick. That went away, but the base of my skull and neck ache all the time now. I am not about to cry at the drop of a hat anymore, which is great! But I still have anxiety attacks which is not great, since I was more upset about them than the depression. I have a major side effect that really bothers me. Please excuse my frankness, but I can't think of a way to say this without being blunt. I still want to have sex, but my orgasms are almost nothing. Does anyone else have these problems on Pristiq? Should I call my Pdoc now or give it a little more time until my 10/7 appointment? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.